0
RESEARCH PAPERS: Gas Turbines: Structures and Dynamics

Eigenvector Derivatives of Generalized Nondefective Eigenproblems With Repeated Eigenvalues

[+] Author and Article Information
Y.-Q. Zhang, W.-L. Wang

Department of Applied Mechanics, Fudan University, Shanghai, People’s Republic of China

J. Eng. Gas Turbines Power 117(1), 207-212 (Jan 01, 1995) (6 pages) doi:10.1115/1.2812773 History: Received March 17, 1993; Online November 19, 2007

Abstract

A new method is presented for computation of eigenvalue and eigenvector derivatives associated with repeated eigenvalues of the generalized nondefective eigenproblem. This approach is an extension of recent work by Daily and by Juang et al. and is applicable to symmetric or nonsymmetric systems. The extended phases read as follows. The differentiable eigenvectors and their derivatives associated with repeated eigenvalues are determined for a generalized eigenproblem, requiring the knowledge of only those eigenvectors to be differentiated. Moreover, formulations for computing eigenvector derivatives have been presented covering the case where multigroups of repeated first eigenvalue derivatives occur. Numerical examples are given to demonstrate the effectiveness of the proposed method.

Copyright © 1995 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In